XXXVII Physics in Collision

Europe/Prague
Prague

Prague

FNSPE CTU
Description
The XXXVII international symposium on Physics in Collision (PIC) is a conference whose focus is to update key topics in elementary particle physics in which new results have been published within the last year or are reasonably expected to be so before the symposium. The aim of the presentations is to encourage informal discussions of new experimental results and their implications. The topics at the symposium cover a wide range of physics subjects from experimental and theoretical accelerator-based particle physics to astroparticle physics. Specifically, the meeting topics include Electroweak phenomena, neutrino physics, QCD, heavy flavor physics, heavy ion physics, Higgs physics, Searches for BSM physics, and astroparticle physics. More on http://pic2017.fjfi.cvut.cz/ .
    • 17:00 20:00
      Registration and reception

      Registration and reception

    • 08:30 08:40
      Welcome adress 10m
    • 08:40 10:10
      QCD
      • 08:40
        New developments in lattice QCD 45m
        Speaker: Fernanda Steffens (DESY - Zeuthen)
      • 09:25
        Quark pdf's and alpha_s measurements from DIS experiments and LHC 45m
        Speaker: Sergey Alekhin (DESY-Zeuthen)
    • 10:10 10:30
      Coffee break 20m
    • 10:30 12:45
      EW & Higgs & Top - I
      • 10:30
        Higgs production and decays 45m
        Speaker: Ben Kilminster (Universitaet Zuerich (CH))
      • 11:15
        Search for additional Higgs bosons 45m
        Speaker: Jochen Meyer (Nikhef National institute for subatomic physics (NL))
      • 12:00
        Triple and quartic gauge boson couplings 45m
        Speaker: Jean-Francois Laporte (CEA/IRFU,Centre d'etude de Saclay Gif-sur-Yvette (FR))
    • 12:45 14:00
      Lunch 1h 15m
    • 14:00 15:30
      EW & Higgs & Top - II
      • 14:00
        Precision measurements of electroweak parameters 45m
        Speaker: Alexander Savin (University of Wisconsin-Madison (US))
      • 14:45
        Top quark physics 45m
        Speaker: Andreas Meyer (KIT and DESY (DE))
    • 15:30 16:15
      Posters and Coffee Break
    • 16:15 18:30
      Heavy ions
      • 16:15
        Cosmic Matter in the Laboratory – the Compressed Baryonic Matter Experiment at FAIR 45m
        Speaker: Peter Senger (GSI)
      • 17:00
        Results on hard probes for RHIC to LHC energies 45m
        Speaker: Mate Csanad (Eotvos University, Budapest)
      • 17:45
        Results on collectivity from RHIC to LHC energy 45m
        Speaker: Eugenio Scapparone (INFN-Bologna(IT))
    • 08:30 10:00
      Heavy Flavor
      • 08:30
        B results on CPV, CKM mearsurements, rare decays 45m
        Speaker: Lucia Grillo (Universita & INFN, Milano-Bicocca (IT))
      • 09:15
        B decays with neutrino and related modes 45m
        Speaker: Alan Schwartz (University of Cincinnati)
    • 10:00 10:20
      Coffee break 20m
    • 10:20 11:50
      Heavy Flavor
      • 10:20
        Mixing, CPV and rare decays in Charm 45m
        Speaker: Andrea Contu (CERN)
      • 11:05
        Charm Decay Studies with Threshold Data 45m
        Speaker: Xiao-Rui Lyu (University of Chinese Academy of Sciences)
    • 11:50 12:35
      Heavy Flavor
      • 11:50
        Heavy Flavor spectroscopy & exotic hadrons 45m
        Speaker: Mark Peter Whitehead (CERN)
    • 12:35 14:00
      Lunch 1h 25m
    • 14:00 15:25
      BSM
      • 14:00
        BSM - Theory overview? 40m
      • 14:40
        Results from searches for supersymmetric particles 45m
        Speaker: Sezen Sekmen (Kyungpook National University (KR))
    • 15:25 15:45
      Coffee break 20m
    • 15:45 17:45
      BSM
      • 15:45
        Results from searches for exotic phenomena (W', Z', extra dimensions, new resonances, excited quarks) 45m
        Speaker: Alex Christopher Martyniuk (University of Victoria (CA))
      • 16:30
        Dark Matter searches at LHC 45m
        Speaker: Koji Terashi (University of Tokyo (JP))
      • 17:15
        == TALK TITLE == 30m
    • 17:45 18:30
      Advanced instrumentation of HEP experiments 45m
      Speaker: Maxim TITOV (CEA Saclay)
    • 20:00 23:00
      Conference dinner 3h
    • 09:00 10:50
      Neutrino physics - I
      • 09:00
        Neutrinos - theory overview 40m
        Speaker: Eligio Lisi (INFN, Bari, Italy)
      • 09:40
        Neutrinos – accelerators 35m
        Speaker: Achim Stahl (Rheinisch-Westfaelische Tech. Hoch. (DE))
      • 10:15
        Neutrinos – reactors 35m
        Speaker: Marco Grassi (Universita e INFN, Roma I (IT))
    • 10:50 11:10
      Coffee break 20m
    • 11:10 12:55
      Neutrino physics - II
      • 11:10
        Neutrinos - Solar neutrinos 35m
        Speaker: Davide D'Angelo (Universita' degli Studi Milano)
      • 11:45
        Neutrinos - double beta decay 35m
        Speaker: Bernhard Schwingenheurer
      • 12:20
        Neutrinos – cosmic sources 35m
        Speaker: Thierry PRADIER (IPHC)
    • 12:55 14:00
      Lunch 1h 5m
    • 14:00 18:00
      Excursion 4h
    • 09:00 09:45
      Astroparticle: Cosmic rays/gamma 45m
      Speaker: Markus Roth (KIT)
    • 09:45 10:30
      Gravitational waves 45m
      Speaker: Thomas Dent (MPI Hannover)
    • 10:30 11:15
      Multimessenger signals in particle astrophysics 45m
      Speaker: Walter Winter (DESY)
    • 11:15 11:35
      Coffee break 20m
    • 11:35 11:50
      Poster winner 15m
    • 11:50 12:10
      Concluding remarks 20m
    • 12:10 13:40
      Lunch 1h 30m
Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×